# SDR HALA2018040500135

- Difficulty date: April 3, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N491HA
- Make and model: Boeing 717-200
- Aircraft serial: 55175
- Aircraft time: 24,929 hours, 29,400 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT AND CABIN TEMPERATURES IN EXCESS OF 90 F,  UNABLE TO CONTINUE NORMAL OPERATIONS WITH THE DEFERRED RIGHT PACK.  REMOVED AND REPLACED THE COALESCER BAGS IAW AMM 21-54-08.  PERFORM AN OPS CHECK  NO FAULTS NOTED.  OK FOR SERVICE.
